Embedding algebraic closure spaces in 2-ary closure spaces
Portugaliae mathematica, Tome 31 (1972) no. 4, pp. 183-185
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1972__31_4_115177,
author = {Burris, Stanley},
title = {Embedding algebraic closure spaces in 2-ary closure spaces},
journal = {Portugaliae mathematica},
pages = {183--185},
year = {1972},
volume = {31},
number = {4},
mrnumber = {0306079},
zbl = {0238.08005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1972__31_4_115177/}
}
Burris, Stanley. Embedding algebraic closure spaces in 2-ary closure spaces. Portugaliae mathematica, Tome 31 (1972) no. 4, pp. 183-185. http://geodesic.mathdoc.fr/item/PORMA_1972__31_4_115177/